MENU

You are here

Publications

Export 1539 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Antonini P, De Philippis G, Gigli N. The injectivity radius of Lie manifolds. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.07595.pdf
Antonini P, Azzali S, Skandalis G. The Baum–Connes conjecture localised at the unit element of a discrete group. ArXiv e-prints. 2018 .
Antonić N, Erceg M, Michelangeli A. Friedrichs systems in a Hilbert space framework: solvability and multiplicity.; 2017. Available from: http://preprints.sissa.it/handle/1963/35280
Antonić N, Burazin K, Crnjac I, Erceg M. Complex Friedrichs systems and applications.; 2017. Available from: http://urania.sissa.it/xmlui/handle/1963/35270
Antonelli P, Michelangeli A, Scandone R. Global, finite energy, weak solutions for the NLS with rough, time-dependent magnetic potentials. Zeitschrift für angewandte Mathematik und Physik [Internet]. 2018 ;69:46. Available from: https://doi.org/10.1007/s00033-018-0938-5
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Ansini N, Dal Maso G, Zeppieri CI. Gamma-convergence and H-convergence of linear elliptic operators. Journal de Mathématiques Pures et Appliquées, Available online 12 September 2012 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/5878
Androulidakis I, Antonini P. Integrable lifts for transitive Lie algebroids. ArXiv e-prints [Internet]. 2017 . Available from: https://arxiv.org/pdf/1707.04855.pdf
Ancona F, Colombo G. Existence of solutions for a class of non-convex differential inclusions. Rend.Sem.Mat.Univ. Padova, 83 (1990), 71-76 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/792
Ancona F, Bressan A. Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization. SIAM J. Control Optim. 41 (2002) 1455-1476 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3073
Ancona F, Coclite GM. On the attainable set for Temple class systems with boundary controls. SIAM J. Control Optim. 43 (2005) 2166-2190 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1581
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
Ancona F. Homogeneous tangent vectors and high order necessary conditions for optimal controls. J. Dynam. Control Systems 3 (1997), no. 2, 205--240 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/1015
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Ancona F, Bressan A. Nearly time optimal stabilizing patchy feedbacks. Ann. Inst. H. Poincare Anal. Non Lineaire 24 (2007) 279-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2185
Amstutz S, Novotny AAndré, Van Goethem N. Topological sensitivity analysis for high order elliptic operators. SISSA; 2012. Available from: http://hdl.handle.net/1963/6343
Amstutz S, Van Goethem N, Novotny AAndré. Minimal partitions and image classification using a gradient-free perimeter approximation. SISSA; 2013. Available from: http://hdl.handle.net/1963/6976
Amelino-Camelia G, Marciano A, Matassa M, Rosati G. Deformed Lorentz symmetry and relative locality in a curved/expanding spacetime. Phys. Rev. D 86 (2012) 124035. 2012 .
Ambrosio L, Braides A, Garroni A. Special functions with bounded variation and with weakly differentiable traces on the jump set. NoDEA Nonlinear Differential Equations Appl. 5 (1998), no. 2, 219--243 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1025
Ambrosio L, Dal Maso G. A general chain rule for distributional derivatives. Proc. Amer. Math. Soc. 108 (1990), no. 3, 691-702 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/650
Ambrosi D, Pezzuto S, Riccobelli D, Stylianopoulos T, Ciarletta P. Solid tumors are poroelastic solids with a chemo-mechanical feedback on growth. J. Elast. 2017 ;129:107–124.
Ambrosetti A, Ruiz D. Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006) 889-907 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1755
Ambrosetti A, Malchiodi A, Secchi S. Multiplicity results for some nonlinear Schrodinger equations with potentials. Arch. Ration. Mech. An., 2001, 159, 253 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1564
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314

Pages

Sign in